# SDR 29GA2017053100002

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 36,580 hours, 40,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN GALLEY NOT SHOWING ARMED ON THE GROUND.  REPLACED THE LAMP.  OPERATIONAL CHECKED GOOD.
